Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Piecewise self-similar solutions and a numerical scheme for scalar conservation laws

Kim, Yong Jungresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.40, no.6, pp.2105 - 2132, 2003

2
Global asymptotic stability and the ideal free distribution in a starvation driven diffusion

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, JOURNAL OF MATHEMATICAL BIOLOGY, v.68, no.6, pp.1341 - 1370, 2014-05

3
Evolution of Dispersal Toward Fitness

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, BULLETIN OF MATHEMATICAL BIOLOGY, v.75, no.12, pp.2474 - 2498, 2013-12

rss_1.0 rss_2.0 atom_1.0